Enumeration of H-strata in quantum matrices with respect to dimension

Bell, Jason and Casteels, Karel L and Launois, Stephane (2012) Enumeration of H-strata in quantum matrices with respect to dimension. Journal of Combinatorial Theory, Series A, 119 (1). pp. 83-98. ISSN 0097-3165. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.jcta.2011.07.007

Abstract

We present a combinatorial method to determine the dimension of H-strata in the algebra of m x n quantum matrices O(q)(M(m,n)(K)) as follows. To a given H-stratum we associate a certain permutation via the notion of pipe dreams. We show that the dimension of the H-stratum is precisely the number of odd cycles in this permutation. Using this result, we are able to give closed formulas for the trivariate generating function that counts the d-dimensional H-strata in Q(q)(M(m,n)(K)). Finally, we extract the coefficients of this generating function in order to settle conjectures proposed by the first and third named authors (Bell and Launois (2010) [3], Bell, Launois and Lutley (2010) [4]) regarding the asymptotic proportion of d-dimensional H-strata in Q(q)(M(m,n) (K)).

Item Type: Article
Uncontrolled keywords: Combinatorics; Representation theory; Quantum groups
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Stephane Launois
Date Deposited: 20 Feb 2012 11:28
Last Modified: 28 May 2014 10:53
Resource URI: https://kar.kent.ac.uk/id/eprint/28765 (The current URI for this page, for reference purposes)
  • Depositors only (login required):